Mathematical Problems in Engineering

Mathematical Problems in Engineering / 1995 / Article

Open Access

Volume 1 |Article ID 306762 | https://doi.org/10.1155/S1024123X95000056

Firdaus E. Udwadia, Robert E. Kalaba, M. Zuhair Nashed, "On existence and uniqueness of the solution of the equation of motion for constrained mechanical systems", Mathematical Problems in Engineering, vol. 1, Article ID 306762, 3 pages, 1995. https://doi.org/10.1155/S1024123X95000056

On existence and uniqueness of the solution of the equation of motion for constrained mechanical systems

Received25 Aug 1994

Abstract

In this paper we provide sufficient conditions for the existence and uniqueness of the solution of the newly obtained equation of motion for constrained mechanical systems.

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views59
Downloads195
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.